# SDR CA030321012

- Difficulty date: March 18, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 17,423 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 01214H4721
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SIDE WINDOW SHATTERED OUTER PANE IN FLIGHT TSN 3205HRS
